# SDR VNAA20250715009

- Difficulty date: June 4, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15416
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R410827
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING, LOOSE, OR DAMAGED ALIGNMENT RIVETS AT CAPT/FO'S SEAT TRACKS PILOT/CO-PILOT SEAT TRACK WEAR STRIP.  CO-PILOT SEAT TRACK IB WAS REPAIRED PER REO 670-53-11-210 REV.- D AND SEAT TRACKS CO-PILOT OB, CAPTAIN IB AND OB MUST BE ATTENDED UNDER NRCS 00013/NRC 00017/NRC 00018.
